About

Member has chosen to not make this information public.

Groups (1)

Pages

Member not yet following any Pages.

Posts (8)

Jul 24, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

I second what @brightwings had suggested. I went from 100 to 75 then down to 50. The jump from 75 to 50 was more than my brain could handle so I'm doing 75mg 1 day then 50mg the next. I'm also now taking prozac as a buffer. I want nothing more than to get off this drug but it's going to take some time. I hope you feel better soon!

Jul 23, 2018 · Thinking of training for 5k in Healthy Living

It sounds like you are in great hands! I'm ACSM CPT and my client's health is paramount before I prescribe an exercise program. I consult with my client's Dr. for any pre-existing conditions as needed. So awesome that you are dedicated to improving your health!

Jul 23, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

That is the course I'm following right now to wean myself off of Pristiq. It's really hard getting off of this drug! Headaches and nausea!

Jul 23, 2018 · Thinking of training for 5k in Healthy Living

@ihatediabetes You will do great for your 5k! How many weeks before your race? I love to run but haven't been able to as of recent due to an injury and other circumstances (not related to running). For running I follow the Jeff Galloway method (Google his name and you will find books etc..). I run intervals 3 – 4 minutes walk 1 minute. The 1 min. is for my body to recover. I've run 5k, 12k, half marathons, marathon relay and one marathon. Based on your 'name' I'm guessing you have diabetes? Type 1 or 2 and how do to manage your blood sugar right before, during and after your workout? I have a friend who's type 1 so I'm familiar with what she has to do during a competition.

May 12, 2018 · Weaning off of Pristiq in Depression & Anxiety

So I've been taking the reduced dose of 75mg out of 100mg of Pristiq for 8 days now. Within the first 24 hours I had a 'brain zap'. Now have a mixture of feeling really tired, not getting enough sleep while feeling agitated. My mind is constantly looking for something to do yet I don't have any energy. What is considered an acceptable window of time for these withdrawal effects?

May 12, 2018 · Weaning off of Pristiq in Depression & Anxiety

There was a typo in my original post or auto spell 🙂 LOL!
I was typing from my cell phone and it was supposed to read: "brain zap type experience"

May 12, 2018 · Weaning off of Pristiq in Depression & Anxiety

Felt like an electric shock to my brain for lack of a better description.

May 6, 2018 · Weaning off of Pristiq in Depression & Anxiety

I've been taking 100 mg of Pristiq for approximately 5 years. I'm now at the point that I don't 'need' it anymore. With the advice of my Dr. I'm taking 3/4 of a pill. I just started this on Friday and today is Sunday. In the first 24 hours I felt OK – I had a brain zap type experience. The last 24 hours I've been feeling tired. Hoping my energy picks up!